A 74-year-old female asked:
What is the medicine took off the market taken for disniaties that damaged the eye bh destroying the eye mussles?
1 doctor answer • 1 doctor weighed in
Ophthalmology 21 years experience
Glitazones: There is a class of diabetic drugs called glitazones(e.g. Actos (pioglitazone) and avandia) that have been known to cause vision loss, but not direct muscle damage. The cholesterol lowering drugs called statins have recently been linked to eye muscle issues, but not pulled off the market. Colchicine and Plaquenil have also been linked to temporary muscle inflammation.
Created for people with ongoing healthcare needs but benefits everyone.
4.3k viewsAnswered >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.